Skip to Content

Does anybody find that when they take their pristiq later in the day the pill passes in the stool?

Responses (1)

suzanne66 30 Sep 2010

The Pristiq tablet is made with a shell that is not absorbed or melted in the body. Part of the tablet shell may appear in your stool. This is a normal side effect of Pristiq and will not make the medication less effective.

Read more: https://www.drugs.com/pristiq.html#ixzz113lXMjgF

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Pristiq does not work on 87 yr old female!?

Posted 7 Apr 2010 2 answers

Metformin shell passes in stool?

Posted 27 Jun 2013 2 answers

Anxiety relief with Pristiq and Mirtazapine?

Posted 4 May 2014 1 answer

Slight exacerbation of anxiety on Pristiq?

Posted 27 Apr 2015 1 answer